The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2010 | 2009 | 2005 | 2004 | 2002 | 2000 | 1999 | 1998 | 1996 | 1994 | 1993
Number of items: 17.

2011

Farrington, Paddy; Anaya Izquierdo, Karim; Whitaker, Heather; Hocine, Mounia; Douglas, Ian and Smeeth, Liam (2011). Self-controlled case series analysis with event-dependent observation periods. Journal of the American Statistical Association, 106(494) pp. 417–426. file

2010

Kato, Shogo and Jones, M. C. (2010). A family of distributions on the circle with links to, and applications arising From, Möbius Transformation. Journal of the American Statistical Association, 105(489) pp. 249–262.

2009

Queen, Catriona and Albers, Casper (2009). Intervention and causality: forecasting traffic flows using a dynamic Bayesian network. Journal of the American Statistical Association, 104(486) pp. 669–681. file

2005

Farrington, C. Paddy and Whitaker, Heather J. (2005). Contact surface models for infectious diseases: estimation from serologic survey data. Journal of the American Statistical Association, 100(470) pp. 370–379.

Garthwaite, Paul H.; Kadane, Joseph B. and O'Hagan, Anthony (2005). Statistical methods for eliciting probability distributions. Journal of the American Statistical Association, 100(470) pp. 680–701.

Jones, M.C. and Pewsey, Arthur (2005). A Family of symmetric distributions on the circle. Journal of the American Statistical Association, 100(472) pp. 1422–1428.

2004

Signorini, D.F. and Jones, M.C. (2004). Kernel estimators for univariate binary regression. Journal of the American Statistical Association, 99(465) pp. 119–126.

Yu, K. and Jones, M.C. (2004). Likelihood-based local linear estimation of the conditional variance function. Journal of the American Statistical Association, 99(465) pp. 139–144.

2002

Kanaan, M.N. and Farrington, C. P. (2002). Estimation of waning vaccine efficacy. Journal of the American Statistical Association, 97(458) pp. 389–397.

2000

Cook, R. Dennis and Critchley, Frank (2000). Identifying regression outliers and mixtures graphically. Journal of the American Statistical Association, 95(451) pp. 781–794.

Lloyd, Chris J. and Jones, M. C. (2000). Nonparametric density estimation from biased data with unknown biasing function. Journal of the American Statistical Association, 95(451) pp. 865–876.

1999

Zhang, S.; Karunamuni, R. J. and Jones, M. C. (1999). An improved estimator of the density at the boundary. Journal of the American Statistical Association, 94(448) pp. 1231–1241.

1998

Yu, Keming and Jones, M. C. (1998). Local linear quantile regression. Journal of the American Statistical Association, 93(441) pp. 228–237.

1996

Jones, M. C.; Marron, J. S. and Sheather, S. J. (1996). A brief survey of bandwidth selection for density estimation. Journal of the American Statistical Association, 91(433) pp. 401–407.

1994

Garthwaite, P. H. (1994). An interpretation of partial least squares. Journal of the American Statistical Association, 89(425) pp. 122–127.

Jones, M. C.; Davies, S. J. and Park, B. U. (1994). Versions of kernel-type regression estimators. Journal of the American Statistical Association, 89(427) pp. 825–832.

1993

Wand, M. P. and Jones, M. C. (1993). Comparison of smoothing parameterizations in bivariate kernel density estimation. Journal of the American Statistical Association, 88(422) pp. 520–528.

This list was generated on Fri Nov 28 19:22:15 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk